MAUDE Adverse Event Report: AVANOS MEDICAL INC. ON-Q PUMP WITH SELECT-A-FLOW AND ONDEMAND; ELASTOMERIC - ONDEMAND

AVANOS MEDICAL INC. ON-Q PUMP WITH SELECT-A-FLOW AND ONDEMAND; ELASTOMERIC - ONDEMAND
Model Number CB003
Medical Device Problem Code Excess Flow or Over-Infusion (1311)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2021
Type of Reportable Event Malfunction
Event or Problem Description
Fill volume: 550 ml flow rate: 5 ml/hr procedure: acl repair cathplace: nerve block infusion start time: (b)(6) 2021 10:00am infusion stop time: (b)(6) 2021 09:00am.It was reported that the device "delivered in 48 hours when they usually last minimum 3 days (depending on bolus usage), they over fill the pump to the 550ml maximum.No adverse reaction to patient and they noted that their pain was minimal, so pump was definitely working just delivered too fast.The patient went home with the pump day of surgery (acl repair) and has removed catheter and discarded the pump.".
 
Additional Manufacturer Narrative
The device history record for lot 30029070 was reviewed and the product was produced according to product specifications.The actual complaint product was not returned for evaluation.Root cause could not be determined.All information reasonably known as of 03 sep 2021 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical inc.Complaint database and identified as complaint (b)(4).
 
Additional Manufacturer Narrative
All information reasonably known as of 04-nov-2021 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.

Brand Name
ON-Q PUMP WITH SELECT-A-FLOW AND ONDEMAND
Common Device Name
ELASTOMERIC - ONDEMAND
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
AVENT S. DE R.L. DE C.V.
ave noruega edificio d-1b
fraccionamiento rubio
tijuana b.c.
Manufacturer Contact
lisa clark
5405 windward parkway
alpharetta, GA 30004
4704485444
MDR Report Key12422152
Report Number2026095-2021-00089
Device Sequence Number14367935
Product Code MEB
UDI-Device Identifier00193494134716
UDI-Public00193494134716
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K063530
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/16/2022
Device Model NumberCB003
Device Catalogue NumberN/A
Device Lot Number30029070
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2021
Supplement Date Received by Manufacturer10/12/2021
Initial Report FDA Received Date09/03/2021
Supplement Report FDA Received Date11/07/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/16/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
0.2% NAROPIN
Patient Age29 YR
Patient SexMale
Patient Weight88 KG